The b-a-c dosage is 50-325-40 every 12 hours. The endocet is 1 every 4 hours as needed for pain. The gabapentin is 4x per day @600mg each tablet totaling 2400mg per day. My headaches started as a result of a test my dr ordered called a neck discogram. I had a car accident 2yrs ago. I had a 2 level neck reconstruction. Drs told me that would cure my headaches no such luck. I need help I have all these drs doing finger pointing at 1 another. Please help.
Sometimes you can have headaches after a discogram or discography test but those are usually short lived because they are from a leak of cerebrospinal fluid from the puncture into the membranes around the spinal cord. They should go away after a few days as the puncture closes. It is very possible that you are having rebound headaches from the BAC or the Endocet or both. Fioricet or BAC is notorious for causing rebound headaches. It helps the headache but as the drug wears off, it causes an even worse headache starting up a vicious cycle of taking the drug over and over and never getting better. Endocet can do the same. If you can bear it, try to stay away from the pain killers other than the gabapentin for at least a week and see if you are not better. If you give in and take the medicine you have to start from square one so try very hard not to take it. Try to even stay away from Tylenol or acetaminophen or any OTC pain killer-tough it out.
If you can tough it out for a week or so, and it is indeed rebound, you will begin to feel much much better and be free from all the crap!! Good luck to you! I hope you feel better soon! Headaches are just awful!
I dont no alot about endocet or gabapentin but... I am a migraine sufferer and after trying several meds like topamax and maxalt (only to feel like i may die) I was prescribed fioracet at the same dose you are taking. Although it did seem to help for a awhile all of a sudden I started getting more and more headaches that were way worse then the last... I would be crying in pain! I went to my neurologist and he told me that I was suffering from rebound headaches! What a crock I couldnt believe I wasnt warned about such a side effect! Its the fioracet!! Try to get off of it the magic cocktail for me was a round of steroids(pred) and depakote and when I get the rare migraine I take percocet 5/325. I know that what I take may not work for you but the fioracet is gonna cause more and more headaches!!
I don't know about the endocet or gabapentin, but you are definately getting rebound headaches from taking the b-a-c. Only one of my neurologists was willing to prescribe it for me because of the rebounds and emphatically said that I could not take it more than 2x/week.
You definately need to get help from another doctor to ween yourself off of a med like that. Don't just do it yourself. What an incompetent, idiot doctor that prescribed it to you that way! They may temporarily put you on another pain killer or something else. There are other treatments for pain like patches or nerve block injections. I have no idea in your case what would work, but not taking b-a-c continually. After I had severe 24/7 migraines after a major stroke, my first neurologist prescribed opiate medication, Lorcet, plus ultram 24/7. Again constant rebound headaches. And then when I needed an endoscopy to check for stomach cancer I had to wait 3 months, because the doctor didn't think I would react to the anesthesia! What if I had been in a car accident?
So don't trust every doctor you see. You're right to go to websites like this one and find another doctor to treat you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2012 • 4 answers
Peripheral Neuropathy - What does recent research say about ideopathic sensory neuropathy? The only?
Posted 5 Oct 2013 • 4 answers
Posted 16 Nov 2013 • 3 answers
Peripheral Neuropathy - Just reached daily dose of 3000 mg Gabapentin for pelvic floor neural damage
Posted 26 Mar 2014 • 2 answers
Posted 8 Feb 2017 • 4 answers